# SDR 02127320

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE DURING INSPECTION.  MAINTENANCE PERSONNEL REMOVED AND REPLACED FWD EMERGENCY BATTERY AND AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
